# SDR SWIA202158927

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S24l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME FS 310 HAS CORROSION BETWEEN STRINGER 24L AND 24R.    (C-CHECK RO: 6/20/21) / REMOVED UNSERVICEABLE AND INSTALLED NEW FRAME SECTOR, REPAIR PARTS AND RE-INSTALLED SERVICEABLE PARTS ON FS310 FRAME STGR25R-STGR23L IAW CRJ700 SRM  53-00-06-201-006-A01 REPAIR-006-A01. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECK GOOD.
